# SDR CA020412007

- Difficulty date: April 9, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Component: Left Windshield, Ppg, NP1393215
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED THE LT WINDSHIELD SHATTERED AT THE GATE. THE LT WINDSHIELD WAS REMOVED AND REPLACED.
